Please use this identifier to cite or link to this item:
Title: Finite-horizon H∞ control for discrete time-varying systems with randomly occurring nonlinearities and fading measurements
Authors: Ding, D
Wang, Z
Lam, J
Shen, B
Keywords: H∞ control;Finite horizon;Fading channels;Randomly occurring nonlinearities;REcursive Riccati difference equations
Issue Date: 2015
Publisher: IEEE
Citation: IEEE Transactions on Automatic Control, 60(9): 2488 - 2493, (2015)
Abstract: This technical note deals with the H∞ control problem for a class of discrete time-varying nonlinear systems with both randomly occurring nonlinearities and fading measurements over a finite-horizon. The system measurements are transmitted through fading channels described by a modified stochastic Rice fading model. The purpose of the addressed problem is to design a set of time-varying controllers such that, in the presence of channel fading and randomly occurring nonlinearities, the H<inf>∞</inf> performance is guaranteed over a given finite-horizon. The model transformation technique is first employed to simplify the addressed problem, and then the stochastic analysis in combination with the completing squares method are carried out to obtain necessary and sufficient conditions of an auxiliary index which is closely related to the finite-horizon H<inf>∞</inf> performance. Moreover, the time-varying controller parameters are characterized via solving coupled backward recursive Riccati difference equations (RDEs). A simulation example is utilized to illustrate the usefulness of the proposed controller design scheme.
ISSN: 0018-9286
Appears in Collections:Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf137.51 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.